# SDR PLGA980303A

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Heat Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4781 - AFTER TAKEOFF, THE LEFT WINDSHIELD HEAT FAILED.  AIRCRAFT RETURNED TO LGA DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED THE LEFT WINDSHIELD.  AIRCRAFT RETURNED TO SERVICE.  (M)
